[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] ventorama

hi everyone(oh and yes my bloodsugar is)-I'm cranky, frustrated, and not feeling so hot...I was treated for a soft tissue infection for the past couple of weeks, went off the antibiotic on thursday and gave it 3 days and my sugars started rising.(200range) To top it all off I seem to be rediculously insensitive to my boluses for the highs (1-2u does nothing-sugar goes higher) seems like 6u will bring a 344 to 298, and will also bring a 298 down to a 176. I've changed insulin vials, infusion sets, sites, etc....I'm about ready to scream.
Not to mention the doc at the medical group(not my wonderful endo) is on maternity leave and her sub. doesn't understant why I was put on antibiotics(by the urgent care doctor) and why I needed a followup visit last week. and it's like HELLLLOOOOOOOOOOOO infections and me are bad news-had spinal osteomyllitis a couple of years ago and had to learn how to walk and talk all over again.....
just emailed my endo about all my ickiness....
hugs to all!
any advice(other than see another general practitioner!!!!)
I'm thinking get off my arse and become a doc-i seem to know the human body a mite better than the "internists"
email @ redacted
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml